# SDR EE4Y2019081439398

- Difficulty date: August 14, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 49,785 hours, 40,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654580711
- Condition: Cracked
- Location: Bs 277
- Part time: 49,785 hours, 40,573 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CABIN BS 277 AT STRINGER 14RH INTERCOSTAL CRACKED. NOTE: THE INTERCOSTAL WAS REPLACED AS PER SRM GUIDELINES.
